On a High Order Differential Delay Equation

Jack K. Hale, Anatoli Ivanov

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)505-514
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume173
Issue number2
DOIs
StatePublished - Mar 1 1993

Fingerprint

Differential Delay Equations
Higher Order

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{4f0bf80cfe7f4977bb1bc658c203596d,
title = "On a High Order Differential Delay Equation",
author = "Hale, {Jack K.} and Anatoli Ivanov",
year = "1993",
month = "3",
day = "1",
doi = "10.1006/jmaa.1993.1083",
language = "English (US)",
volume = "173",
pages = "505--514",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

On a High Order Differential Delay Equation. / Hale, Jack K.; Ivanov, Anatoli.

In: Journal of Mathematical Analysis and Applications, Vol. 173, No. 2, 01.03.1993, p. 505-514.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On a High Order Differential Delay Equation

AU - Hale, Jack K.

AU - Ivanov, Anatoli

PY - 1993/3/1

Y1 - 1993/3/1

UR - http://www.scopus.com/inward/record.url?scp=0000000622&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000000622&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1993.1083

DO - 10.1006/jmaa.1993.1083

M3 - Article

AN - SCOPUS:0000000622

VL - 173

SP - 505

EP - 514

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -